Bystolic withdrawal

Common Questions and Answers about Bystolic withdrawal

bystolic

I've been on 5 mg Bystolic for 2 weeks but have had to start withdrawal. Doctor cut me back to half a dose for four nights and I am in to third night. Also a history of anxiety attacks. What withdrawal symptoms do most people get? Are these normal: my BP is up to 177/82 but heart beat is low at 63. Sweaty, naueous and nervousness. Combination withdrawal and anxiety attack symptoms? Afraid to take my Xanax for anxiety as it will lower heart rate even more. Advice anyone?
Hello. Suboxone has a pretty long drawn out withdrawal.. Unfortunately many of us suboxone users dont realize this until its time to quit. My best advise is to get down to even smaller amounts.. Like a quarter of a quarter.. or tiny crumb of sliver..then every other day.. You will probably have some withdrawal no matter what you do. Just brace yourself and hang in there.. All the normal tips for easing the withdrawal - lots of fluids, advil, hot baths, and exercise..
3 weeks ago started on bystolic 5mg and 120mg verapamil sr. by a top rated cardio doctor - I fine for about 2weeks on the two meds - other than b.p didnt drop down to well , was in the mid 90s Dia /and 160s sys. so cardio doctor upped the dose of the bystolic to 10mg - 3rd day into taking the two meds at higher doseage, started getting massive cramps and twisting muscular problems shoulders- center back - lower back- sides left and right .. headaches and sometimes arms cramping heavy!
The dr put me on Bystolic 5 mg on tues.
Readings were normal until three weeks ago when I experienced major stress over a family member. It seems that kicked me into withdrawal. I had an EKG at my local doctor's office and he said it was basically normal. I decided to see a cardiologist after I started taking my nighttime does again, but have been having spikes. He did an EKG also, and nurse said it was normal. But he wanted to do an Echo. Doctor came in and mentioned that I had hypertrophy and said some number like 1.3?
Readings were normal until three weeks ago when I experienced major stress over a family member. It seems that kicked me into withdrawal. I had an EKG at my local doctor's office and he said it was basically normal. I decided to see a cardiologist after I started taking my nighttime does again, but have been having spikes. He did an EKG also, and nurse said it was normal. But he wanted to do an Echo. Doctor came in and mentioned that I had hypertrophy and said some number like 1.3?
My last Holter showed some PAC’s, about 187 PVC’s and two episodes of VT a day. The cardiologist put me on Bystolic 2,5 mg (a beta blocker). After taking the med for a month after all the side effects, I felt great. My BP was nicely under control and I didn’t got the tachycardia anymore. What I noticed is that I was getting more PVC’s than usual. I also started to take magnesium oxide 500 mg a day and omega 3 fish oil 2 grams a day in june 2009 which reduced the PVC’s that I was feeling a lot.
I had to get off ACE, ARB, and alpha blockers. I am now on beta blocker Bystolic. Tired and slower heart rate. Some allergic reaction but not as bad as Diovan, Norvasc, Altace, Exforge, Cardura. I don't know much about CCB;s in general. I empathise with you and wish you the best. Try lifestyle changes - diet, exercise, nutrition. My goal is to get off toxic meds. Good luck.http://www.medhelp.
I'm on a high dose of clonazepam 7 mg day, I'm addicted and do a very slow tapering withdrawal... Will take years to get off the clonazepam. I also deal with many panic attacks every day, can't get out th house, can't stay alone, everything trigger heart related symptoms like tachycardia or chest pain, a loud sound, music, too much people's around me... My nervous system seem to be overactive...
I understand that pain makes the BP rise and so does withdrawal, but I'm well past that stage. I'm 95 days off methadone so I really don't think that should still be a factor here, maybe I'm wrong though? I was put on Clonidine early in withdrawal and have had to stay on it because my BP even with the Clonidine is still staying at about 130/90...but at my last appt I told my doctor I want off everything...and that I wanted to taper off the Clonidine.
Anyway, after a few days of this I was getting very antsy and suffering withdrawal symptoms, much as you and sick and tired 47 describe. It also increased my blood pressure, something I've never had before and it's still not back to normal. The good news is that the Sotalol keeps me in NSR so I'm thankful for it. I just wish I could reduce the dosage to get the side effects under control. Related issue - I take the generic APO Sotalol, the only kind available here.
What a physician will order for you is the next question. And withdrawal is another big question. Methadone though the most effective has one of the worst withdrawals. In all likelihood that is due to the long life of the medication.
30 and have to put 4 under my pillow for the withdrawal that would wake me up at 6am!!!! Unbelievable!!! Not only could I not get out of bed without my morining dose of 40mg's, I couldn't even ******* sleep past 6am!! The buzz had left long ago regardless of tge intake--you achieve a ceiling affect. I had to take these toxic devils just to sleep 8 hours! By the way, I hid this from my wife completely! She still doesn't know! Well, last Monday I decided to quit CT.
I have found Ativan (lorazepam) works great for this at night, but it can be highly addictive, even at small doses, and there are withdrawal symptoms that can include a worsening of PVCs.
I am hypersensitive in general (especially to meds), and cardiologist said I have no underlying heart disease, but I do have pvt's. tried me out on bystolic to help regulate with disastrous results, nearly lost my life due to the reaction I had. I do have anxiety and panic at times due to a very traumatic childhood, but stack perimenopause on top of that and I have many episodes per day of palps, especially during pms.
While Ativan is a short-term fix, it is extremely addictive and the withdrawals are a nightmare even at small doses (they gave me Ativan in the ED and only 1/2 a mg once a day brought a torturous withdrawal because the anxiety symptoms came back full force for about three weeks until my system adapted to normal again). Do see your doctor as soon as possible to discuss a better anxiety remedy for the long term.
MedHelp Health Answers